On the equivariant cohomology algebra for solenoidal actions


Ozkurt A. A.

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.6, pp.1081-1089, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.3906/mat-1310-6
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1081-1089

Abstract

We prove, under certain conditions, that if a solenoidal group (i.e. 1-dimensional compact connected abelian group) acts effectively on a compact space then the fixed point set is nonempty and H-G*(X,Q) has a presentation similar to the presentation of H*(X,Q) as proven by Chang in the case of a circle group.